# SDR COMA0260370

- Difficulty date: June 16, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 15,220 hours, 14,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5483 EMERGENCY LIGHTS ARE INOP.COULD NOT DUPLICATE. ALL EMERGENCY LIGHTS FUNCTION.
